# SDR SWAA2023053029671

- Difficulty date: April 20, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC. LE STA 105.26 AT LT HORIZONTAL STABILIZER 2023-282465<[01] REPLACED RIB AND FASTENERS LOC. LEADING EDGE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG #186A1001 REV: A.  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED RIB AND FASTENERS LOC. LEADING EDGE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG #186A1001 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW. RII.
